Please use this identifier to cite or link to this item:
Title: Continuous-time mean-variance portfolio selection with partial information
Authors: Pang, WK
Ni, YH
Li, X 
Yiu, KFC 
Keywords: Mean-Variance portfolio selection
Partial information
Issue Date: 2014
Publisher: Scientific Research
Source: Journal of mathematical finance, 2014, v. 4, no. 5, p. 353-365 How to cite?
Journal: Journal of mathematical finance 
Abstract: This paper studies a continuous-time market under a stochastic environment where an agent, having specified an investment horizon and a target terminal mean return, seeks to minimize the variance of the return with multiple stocks and a bond. In the model considered here, the mean returns of individual assets are explicitly affected by underlying Gaussian economic factors. Using past and present information of the asset prices, a partial-information stochastic optimal control problem with random coefficients is formulated. Here, the partial information is due to the fact that the economic factors can not be directly observed. Using dynamic programming theory, we show that the optimal portfolio strategy can be constructed by solving a deterministic forward Riccati-type ordinary differential equation and two linear deterministic backward ordinary differential equations.
ISSN: 2162-2434 (print)
2162-2442 (online)
DOI: 10.4236/jmf.2014.45033
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 12, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.